Title: Beyond two criteria for supersingularity: coefficients of division polynomials
Authors: Debry, Christophe # ×
Issue Date: 2014
Publisher: Universite de Bordeaux I * Centre de Recherces en Mathematiques
Series Title: Journal de Theorie des Nombres de Bordeaux vol:36 issue:3 pages:595-606
ISSN: 1246-7405
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
DivPolCoef2014.pdf Published 272KbAdobe PDFView/Open Request a copy

These files are only available to some KU Leuven Association staff members


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science